How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Cardiology
Satisfied Customers: 56620
Experience:  Cardiology Expert
55099014
Type Your Cardiology Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I have A-fibv and currently am swelling in the feet and

Customer Question

I have A-fibv and currently am swelling in the feet and legs. I am also dizzy and breathless. I am on Glucophage and Eliquis. Do I need to tell my cardiologist?
Submitted: 1 year ago.
Category: Cardiology
Expert:  Dr. Phil, MD replied 1 year ago.

Absolutely you do.

This is a sign of fluid accumulation and heart failure. I strongly recommend you see the cardiologist or even call 911 or go to ER. This needs addressed immediately

Expert:  Dr. Phil, MD replied 1 year ago.

Please don't forget a positive rating. I appreciate it. :)

If you have more questions, just reply